# SDR BAQA092757

- Difficulty date: February 2, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N603ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0284
- Aircraft time: 115 hours
- Engine: Pwa PW206B
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part serial: Y20389
- Condition: Worn
- Location: Starter Gen
- Part time: 115 hours
- Component: Starter Gen
- Component part number: 23081057
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN REMOVED FROM NR 2 ENG S/N PCEBJ108, HAS EXCESSIVE PLAY IN THE SHAFT.  HARDCARD ENCLOSED REPLACED WITH SERVICABLE ASSET UNIT.  02/20/2004
